Translator Disclaimer
march 2018 Parallel Forms, Co-Kähler Manifolds and their Models
Giovanni Bazzoni, Gregory Lupton, John Oprea
Bull. Belg. Math. Soc. Simon Stevin 25(1): 1-11 (march 2018). DOI: 10.36045/bbms/1523412047

Abstract

We show how certain topological properties of co-Kähler manifolds derive from those of the Kähler manifolds which construct them. In particular, we show that the existence of parallel forms on a co-Kähler manifold reduces the computation of cohomology from the de Rham complex to certain amenable sub-cdga's defined by geometrically natural operators derived from the co-Kähler structure. This provides a simpler proof of the formality of the foliation minimal model in this context.

Citation

Download Citation

Giovanni Bazzoni. Gregory Lupton. John Oprea. "Parallel Forms, Co-Kähler Manifolds and their Models." Bull. Belg. Math. Soc. Simon Stevin 25 (1) 1 - 11, march 2018. https://doi.org/10.36045/bbms/1523412047

Information

Published: march 2018
First available in Project Euclid: 11 April 2018

zbMATH: 06882537
MathSciNet: MR3784501
Digital Object Identifier: 10.36045/bbms/1523412047

Subjects:
Primary: 55P62

Keywords: co-Kähler manifold , parallel form , toral rank conjecture

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 1 • march 2018
Back to Top